# SDR CALA2018082701851

- Difficulty date: August 24, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 64,167 hours, 26,770 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SIDE STAY UPPER INBD CARDAN BUSHING WAS DAMAGED IN THE INBD FACE.   REMOVED TWO INBD SIDE STAY BUSHINGS AND OVERSIZED INBD LUG BORE TO 3.2515 FINAL SIZE.  INSTALLED NEW  BUSHINGS & HONED TO FINAL DIMENTIONS.  SEALED BUSHING FLANGES. INSTALLED NEW GREASE NIPPLES.  ALL WORK ACCOMPLISHED IAW SRM 57-26-13-300-023.
